# SDR 2008UALA03261

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 520 BETWEEN STR 25L AND 26L FRAME HAS DENT.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE.  INSTALLED DOUBLER REPAIR.
